Optimal stopping for the exponential of a Brownian bridge

De Angelis, T and Milazzo, A (Cover date: March 2020) Optimal stopping for the exponential of a Brownian bridge. Journal of Applied Probability, 57 (1). pp. 361-384. ISSN 0021-9002



  • De Angelis, T
  • Milazzo, A
Copyright, Publisher and Additional Information: © Applied Probability Trust 2020. This article has been published in a revised form in Journal of Applied Probability, http://doi.org/10.1017/jpr.2019.98. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works.
Keywords: optimal stopping; Brownian bridge; free boundary problems; regularity of value function; continuous boundary; bond/stock selling
  • Accepted: 2 December 2019
  • Published: 4 May 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Funding Information:
FunderGrant number
EPSRC (Engineering and Physical Sciences Research Council)EP/R021201/1
Depositing User: Symplectic Publications
Date Deposited: 04 Dec 2019 13:00
Last Modified: 04 Nov 2020 01:39
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/jpr.2019.98